# SDR CA140821008

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,284 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: 7700861
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN)  FAN NOT WORKING,  AIR CONTROL SYSTEM CONNECTOR E304 FOUND BURNED, MELTED, DUE TO EXCESSIVE HEAT, SPECIFICALLY PIN 3 CONNECTING WIRES H73EE-H90EE.
